Jump to content

Tolerance Withdrawal


[Bb...]

Recommended Posts

I have recently been fast tapered from a year use of clonazepam which resulted in akasthisia. My psychiatrist reinstated the dose to 1.5 mg per day divided equally three times per day. This is not helping, actually making matters worse. He plans to slow taper starting next week. I am sure I am in tolerance withdrawal. I really believe this is will be disastrous considering how bad I already feel!
Link to comment
Share on other sites

Hello Bboyd,

 

Welcome to BenzoBuddies, we are glad to have you as a community member!  I'm glad to hear your doctor plans a slow taper which is what we encourage.  We typically suggest a reduction in dose of around 5-10% of your dose every two weeks or so.  Going slow tends to minimize withdrawl symptoms.  Reinstatement helps some of our members and with some, it doesn't - I'll stay hopeful for you.

 

I've put links below to get you started here.  Let us know if you have questions or need help.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Reaching Tolerance Info

Link to comment
Share on other sites

×
×
  • Create New...